Some oscillation and nonoscillation criteria for neutral delay difference equations with positive and negative coefficients


KARPUZ B.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.57, no.4, pp.633-642, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 4
  • Publication Date: 2009
  • Doi Number: 10.1016/j.camwa.2008.10.078
  • Journal Name: COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.633-642
  • Keywords: Delay, Neutral difference equation, Nonoscillation, Oscillation, Positive and negative coefficients
  • Dokuz Eylül University Affiliated: No

Abstract

In this study, a new companion transformation is used for the neutral delay difference equation